# SDR CALA2025031402836

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N47275
- Make and model: Boeing 737-8
- Aircraft serial: 64610
- Aircraft time: 8,735 hours, 3,119 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R SLIDE DRAGGING FLAP LENGTH AT 11 INCHES AND WITHIN LIMITS REF AMM 25-66-01.
